# SDR AUS20010648

- Difficulty date: May 31, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Hiller UH-12E
- Engine: Lyc VO540C2A
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Gear
- Part number: 67583
- Condition: Failed
- Location: Reciprocating En
- Component: Reciprocating En, Lyc, VO540C2A
- Stage of operation: NR
- Nature of condition: E, Y
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE DRIVE GEAR PNO 67583 HAD SHEARED ALL THE BOLTS ATTACHING IT TO ACCESSORY DRIVE PNO 67609.
